# SDR SWIA2019100246385

- Difficulty date: August 9, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS CORROSION SPOTS AT THE TOP AND BOTTOM SIDE BETWEEN FS 559+32 THRU FS 559+80, IN THE CABIN.   REPAIRED DAMAGE AT TOP & BOTTOM FS 559+32 AND FS559+80 FLOOR SILL IAW REO.
